# SDR DALA1036329855

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO STA 256 LT STRUT CRACKED AT LOWER END.  STOP DRILLED CRACK IAW SRM 53-01, FIG 2.  CRACK DETERMINED TO BE CONTAINED IAW SPM 06-10-01.001.  FABRICATED AND DRILLED 2EA DOUBLERS IAW SRM 53-01, FIG 2 AND 53-13-2 FIG 4. TREATED, PRIMED AND INSTALLED 2EA DOUBLERS IAW SRM 51-10-3, 51-30-5 AND 53-01, FIG 2.
